Alert archive / Georgia / Flash Flood Warnings in 2022
Flash Flood Warning 17, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 21, 2022, 12:10 AM EDT for Gilmer County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 12:10 AM EDT (04:10 UTC)
- Expired
- Jul 21, 2022, 6:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Gilmer County, GA
The radar
The Northeast Alabama radar (KHTX), 143 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1912 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
934
WGUS52 KFFC 210410
FFWFFC
GAC123-211015-
/O.NEW.KFFC.FF.W.0017.220721T0410Z-220721T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1210 AM EDT Thu Jul 21 2022
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northwestern Gilmer County in north central Georgia...
* Until 615 AM EDT Thursday.
* At 1210 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ellijay, East Ellijay and Mountaintown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3483 8459 3485 8459 3486 8452 3485 8450
3483 8442 3479 8441 3474 8439 3468 8441
3465 8447 3465 8455 3466 8458 3471 8461
3475 8463 3478 8461 3482 8458 3483 8458
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
KS1 follow-up statement
792
WGUS72 KFFC 210430
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1230 AM EDT Thu Jul 21 2022
GAC123-211015-
/O.CON.KFFC.FF.W.0017.000000T0000Z-220721T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilmer GA-
1230 AM EDT Thu Jul 21 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT THIS
MORNING FOR NORTHWESTERN GILMER COUNTY...
At 1230 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Ellijay, East Ellijay and Mountaintown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3483 8459 3485 8459 3486 8452 3485 8450
3483 8442 3479 8441 3474 8439 3468 8441
3465 8447 3465 8455 3466 8458 3471 8461
3475 8463 3478 8461 3482 8458 3483 8458
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:01 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 20, 11:01 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1101 PM EDT Wed Jul 20 2022 .UPDATE... Convective coverage has diminished tonight from earlier this evening, though some isolated showers and thunderstorms continue to develop in far north Georgia. Coverage will remain relatively minimal through the night with a few isolated showers or storms remaining possible in far north Georgia. Otherwise, there remains a significant degree of uncertainty by sunrise Thursday as some CAMs indicate a decaying MCS approaching far north Georgia by this point. Beyond this, boundaries from any potential morning activity would interact with increasing instability to provide further coverage by afternoon. RW .PREV DISCUSSION... /Issued 729 PM EDT Wed Jul 20 2022/ ..Updated for 00Z Aviation Discussion... PREV DISCUSSION... /Issued 328 PM EDT Wed Jul 20 2022/ .Morning Area Forecast Discussion... SHORT TERM /Today through Friday/... A shortwave over SC/NC ejects eastward this afternoon/evening before another impulse of energy at the base of the trough brings the threat of severe weather tomorrow. Current radar loop shows a few isolated showers and thunderstorms initiating across the forecast area. A cu field across much of the area has allowed for sufficient surface heating to occur today. As a result, isolated convective activity is anticipated to ramp up again this afternoon, where some storms could become strong to severe. SPC Day 1 Outlook has extended the Marginal Risk to include portions of north Georgia. SBCAPE this afternoon between 2000-3000 J/kg will be more than enough to support strong updrafts in any storms that initiate and damaging water- loaded downdrafts, frequent lightning, and periods of locally heavy rainfall will be the primary threats for today and tonight. In the absence of day time heating, a lull in activity is expected overnight. Convective activity will ramp up again tomorrow where SPC has much of the forecast area in a Slight Risk. As moisture inundates the low levels of the atmosphere, low level lapse rates >7.5C, and SBCAPE between 3000-4000+ J/kg, severe thunderstorms producing damaging wind gusts, isolated instances of hail, and heavy rainfall will be a threat for tomorrow. More widespread coverage of clusters of thunderstorms are possible tomorrow and activity could begin earlier in the day. While temperatures will hover near climatological normals (in the upper 80s and low 90s), dewpoints in the mid to upper 70s will make heat indices soar over 100F. Have held off issuing a heat advisory as most locations approach indices just under criteria and rain from thunderstorm activity as well as cold pools overspreading large areas may act to limit temperatures. KAL LONG TERM /Friday Night through Tuesday/... Looking into the beginning of the long term on Friday, the shortwave trough that will cause the Thursday active weather will lift into the Virginia's. This will put us in the middle of two ridges shown on the 500mb, one being the ridge centered over the four corners but extending into MS, and the Bermuda high encroaching upon eastern GA. At the surface the lee-side trough will still be extending into our area into Friday and Saturday. This ultimately means that there will be enough moisture and forcing to give us the chance of afternoon thunderstorms which is common in the summer time. Meanwhile, the frontal boundary is expected to sag slowly southward into the area. An axis of deep moisture associated with the boundary will remain in place, particularly over the southern half of the forecast area. Convection will be diurnally-driven in nature, with the greatest coverage forecast within the area of greatest moisture in central Georgia. As such, PoPs are forecast to be likely mainly south of I- 20 and chance PoPs to the north. With high temperatures increasing into the upper 80s to low 90s and dewpoints lingering in the low 70s in north Georgia and mid 70s in central Georgia, SBCAPE values could increase to between 2500-3500 J/kg in the afternoon hours. The best instability is expected to be located in central Georgia. With negligible low-level shear and 700-500 mb lapse rates compared to Thursday, the threat for widespread severe will be limited. However, a few storms may become strong to severe. With ample moisture, precip loading in downdrafts of stronger storms will contribute to the threat of damaging wind gusts. Locally heavy rain and frequent lightning will also be expected with any stronger storms that develop. Saturday into Monday will see the high start to build in at the 500 mb level. The influence on this high pressure will serve to inhibit convective development over north and central Georgia during the weekend, with PoPs being limited to slight in north Georgia and low- end chance in central Georgia during the afternoon hours each day. The lee-side trough will start to retreat back to Virginia as well which along with the high building in will allow our temperatures to start to slowly increase into the low to mid 90s across the forecast area. The higher temps along with dewpoints in the mid to upper 70s will allow for apparent temps to approach the heat advisory criteria of 105. As the week goes on, a heat advisory may be needed but that will remain to be seen. Tuesday looks to have the lee-side trough start to dip back into our area, which along with the high shifting a bit west will allow us to have increased PoPs and the possibility of afternoon scattered thunderstorms and showers. This day of afternoon storms will be brief though as the Bermuda high sets in over our area to continue the hot temperatures and high dewpoints. Hernandez/King AVIATION... 00Z Update... VFR conditions will prevail this evening. Evening iso shra/tsra coverage is too low to include in TAFs with exception of AHN/CSG through around 02Z. Some potential for areas of lower cigs of MVFR height, mainly after 12-14Z Thursday before VFR expected during afternoon outside of shra/tsra. While iso/sct shra/tsra possible after 12Z, widespread shra/tsra development is expected by Thursday afternoon after 16-18Z. Winds will remain SW 5-10 kts outside of tsra. //ATL Confidence...00Z Update... Medium confidence on morning MVFR cig potential. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 74 91 72 91 / 30 80 60 40 Atlanta 75 90 72 89 / 20 90 70 50 Blairsville 69 87 66 89 / 40 70 50 20 Cartersville 74 91 71 91 / 30 80 60 30 Columbus 75 92 74 86 / 20 70 60 60 Gainesville 74 89 71 90 / 30 80 60 30 Macon 74 93 73 90 / 20 70 60 60 Rome 75 93 72 95 / 30 80 60 20 Peachtree City 74 91 71 88 / 20 80 60 50 Vidalia 74 92 75 90 / 20 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....Hernandez AVIATION...RW
Hazardous weather outlook, Jul 20, 11:03 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1103 PM EDT Wed Jul 20 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1103 PM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms remain possible in far north Georgia overnight. Locally heavy rainfall, frequent lightning, and gusty winds will be possible in any storms that develop. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms are possible each afternoon and evening across much of the forecast area this week and into the weekend. At this time, a more widespread severe threat exists on Thursday with storms potentially developing into a more organized cluster or line with damaging wind gusts being the main threat. Otherwise, some storms each day could become strong to severe capable of producing gusty winds, frequent lightning, and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 20, 6:10 PM EDT, 6 hours before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Wed Jul 20 2022
GAZ086-202245-
Emanuel GA-
610 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of central Emanuel
County through 645 PM EDT...
At 610 PM EDT, a strong thunderstorm was over Swainsboro, moving
northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Twin City, Summertown, Canoochee, Dellwood and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3252 8229 3265 8244 3281 8230 3257 8208
TIME...MOT...LOC 2210Z 243DEG 11KT 3260 8233
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 7:28 PM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
728 PM EDT Wed Jul 20 2022
GAZ023>025-210000-
Hall GA-Banks GA-Jackson GA-
728 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of western Banks,
northeastern Hall and north central Jackson Counties through 800 PM
EDT...
At 728 PM EDT, a strong thunderstorm was near Gainesville, moving
east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Lula, Maysville, Clermont and Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3443 8361 3445 8360 3445 8359 3448 8357
3446 8353 3420 8353 3422 8384 3443 8385
3451 8370 3450 8366
TIME...MOT...LOC 2328Z 265DEG 12KT 3432 8376
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 8:06 PM EDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Wed Jul 20 2022
GAZ023>025-210030-
Hall GA-Banks GA-Jackson GA-
806 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of Banks, northeastern
Hall and northeastern Jackson Counties through 830 PM EDT...
At 806 PM EDT, a strong thunderstorm was over Gillsville, or near
Homer, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Commerce, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3445 8363 3443 8361 3445 8360 3445 8339
3442 8338 3432 8339 3430 8337 3421 8336
3420 8340 3418 8339 3421 8369 3446 8374
TIME...MOT...LOC 0006Z 265DEG 12KT 3431 8361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 20, 8:42 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Wed Jul 20 2022
GAZ022-023-034-210115-
Hall GA-Forsyth GA-Gwinnett GA-
842 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of east central
Forsyth, northeastern Gwinnett and southwestern Hall Counties through
915 PM EDT...
At 842 PM EDT, a strong thunderstorm was over Lake Lanier Islands, or
8 miles east of Cumming, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Sugar Hill, Buford, Braselton, Flowery Branch, Oakwood,
Rest Haven, Aqualand Park, Oscarville, Buford Dam-Lake Lanier Parks
and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3411 8409 3426 8407 3429 8388 3410 8385
TIME...MOT...LOC 0042Z 265DEG 12KT 3418 8400
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 9:12 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
912 PM EDT Wed Jul 20 2022
GAZ023>025-210145-
Hall GA-Banks GA-Jackson GA-
912 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of western Banks,
northeastern Hall and northeastern Jackson Counties through 945 PM
EDT...
At 912 PM EDT, a strong thunderstorm was near Lula, or near
Gainesville, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Lula, Maysville, Clermont,
Gillsville, Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3446 8363 3443 8361 3445 8360 3445 8358
3444 8346 3416 8345 3419 8366 3431 8382
3448 8384
TIME...MOT...LOC 0112Z 265DEG 12KT 3437 8375
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:06 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 20, 8:42 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jul 20, 9:12 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| Jul 20, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 63 min |
| Jul 21, 6:55 AM EDT | Special Weather Statement | FFC | Catoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more | 50 min |
| Jul 21, 7:44 AM EDT | Special Weather Statement | FFC | Catoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more | 31 min |
| Jul 21, 8:17 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dade, Walker | 28 min |
| Jul 21, 8:35 AM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Jackson, Madison | 25 min |
| Jul 21, 8:48 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 27 min |
| Jul 21, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe | 28 min |
| Jul 21, 9:17 AM EDT | Special Weather Statement | FFC | Cobb, Floyd, Paulding, Polk | 28 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton | 28 min |
| Jul 21, 10:05 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, DeKalb, Gwinnett, Jackson | 25 min |
| Jul 21, 10:36 AM EDT | Special Weather Statement | FFC | Haralson, Paulding | 24 min |
| Jul 21, 11:01 AM EDT | Special Weather Statement | FFC | Haralson, Paulding | 29 min |
| Jul 21, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 35 min |
| Jul 21, 11:51 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 24 min |
| Jul 21, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 15 min |
| Jul 21, 12:20 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 21, 12:30 PM EDT | Special Weather Statement | FFC | Coweta | 15 min |
| Jul 21, 12:45 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Jul 21, 1:17 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 21, 1:18 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 21, 1:30 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jul 21, 1:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 8 hr |
| Jul 21, 1:45 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jul 21, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 40 min |
| Jul 21, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 45 min |
| Jul 21, 2:37 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 28 min |
| Jul 21, 3:19 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
| Jul 21, 3:27 PM EDT | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 21, 3:44 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 31 min |
| Jul 21, 3:58 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jul 21, 4:28 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 32 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Jul 21, 5:47 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 28 min |
| Jul 21, 5:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 21, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 35 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Jul 21, 7:37 PM EDT | Special Weather Statement | FFC | Hancock | 38 min |
Nearby
Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.